OVERDOSE: Opiates and Narcan Shots on Lake/Manitou

SHARE!

(THUNDER BAY, ON) – The afternoon started off mostly pleasantly as citizens around the city are enjoying the long weekend. At least one citizen seems to have over indulged in some fentanyl laced heroin.

Advertisement

A male in his early 40’s went tits up early this afternoon near the corner of Lake Street and Manitou. First responders were on the scene within minutes.

Narcan shots were delivered and CPR was being conducted but the male seem hesitant to revival.

After some hair-raising moments of uncertainty and hard work from paramedics and firefighters, the male regained consciousness and was quickly shipped off to the Emergency Department of the Thunder Bay Regional Health Sciences Centre where he will be monitored by medical professionals. He is expected to live.

Narcan/Naloxone temporarily reverses symptoms of an opiate overdose. The drug is available for free and is funded by the government. You can get a free Narcan/Naloxone kit at any pharmacy, they will even train you on how to use it.

Advertisement

Sick and tired of waking up only to be surrounded by first responders that are hard at work reviving you? Tired of the everyday struggle of getting high to keep the dope sickness at bay? Reach out to the Thunder Bay Counselling Centre and ask them how you can start your journey to sobriety by calling 684-1880.

SHARE!
Advertisement

One Reply to “OVERDOSE: Opiates and Narcan Shots on Lake/Manitou”

  1. What happened to the guy that overdosed on corner of May & Leith between 8:30 & 9 am on the 11th of May hope he is ok he looked not to good when they took him away anyone know how he is???? Wishing him a speedy recovery

Comments are closed.